Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 1, Number 6
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Optimum-Interval Punched-Card Tables
Paul Herget and G. M. Clemence PDF
Math. Comp. 1 (1944), 173-176
Recent Mathematical Tables
PDF
Math. Comp. 1 (1944), 176-193
Mathematical Tables—Errata
PDF
Math. Comp. 1 (1944), 194-200
Unpublished Mathematical Tables
PDF
Math. Comp. 1 (1944), 200-201
Notes
PDF
Math. Comp. 1 (1944), 201-203
Queries
PDF
Math. Comp. 1 (1944), 203-204
Corrigenda
PDF
Math. Comp. 1 (1944), 204
Queries—Replies
PDF
Math. Comp. 1 (1944), 204